# SDR USAABB04029

- Difficulty date: March 20, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND R1 DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
